# SDR HAIHEEA9713

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2756P
- Make and model: Bell 206B-3
- Aircraft serial: 2655
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 206075185001
- Condition: Reads High
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE READS TOO HIGH WITH ENGINE OFF.
